MAUDE Adverse Event Report: ENCORE MEDICAL L. P. DJO ACETABULAR SYSTEM HIP; EMPOWR ACETABULAR SYSTEM, LINER, NEUTRAL, HXE+, 36H

ENCORE MEDICAL L. P. DJO ACETABULAR SYSTEM HIP; EMPOWR ACETABULAR SYSTEM, LINER, NEUTRAL, HXE+, 36H
Model Number 941-01-36H
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to being unstable.The previous surgery and the surgery detailed in this event occurred 36 days apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available.The revision surgery was completed as intended and without incident.The a review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Device was disposed of at the hospital and not made available to djo surgical for examination.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to being unstable.There were no findings during this evaluation that indicate that the reported device was defective.The surgeon performed this procedure to remedy the patient's condition.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to patient hip unstable.

Brand Name
DJO ACETABULAR SYSTEM HIP
Common Device Name
EMPOWR ACETABULAR SYSTEM, LINER, NEUTRAL, HXE+, 36H
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin, tx
MDR Report Key10048898
Report Number1644408-2020-00374
Device Sequence Number11478346
Product Code LPH
UDI-Device Identifier00190446309543
UDI-Public(01)00190446309543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2025
Device Model Number941-01-36H
Device Catalogue Number941-01-36H
Device Lot Number600Z1021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR